# SDR 01FDEA00043

- Difficulty date: January 25, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N 13, N 3, N 4, N 8  UPPER TORQUE BOX 3 EA FRAME TO CROWN ATTACH ANGLES CRACKED.  YA 2046 RT END 1 INCH, LT END .25 INCH YA 2069 RT END 2 INCH, YA 2092 RT END 1 INCH.  *S/D*  REMOVED AND REPLACED PER MD11 SRM 53-30-00.
